# SDR MWEA070246

- Difficulty date: October 15, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N906ME
- Make and model: Boeing 717-200
- Aircraft serial: 55170
- Aircraft time: 13,659 hours, 7,426 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Part number: 7150922REVC
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER THRUST REVERSER DOOR Z-FRAME AT STATION 26.666 IS CRACKED AT THE OUTBOARD END.  CUT OUT DAMAGE AND INSTALLED ANGLE.
